Year of Publication: 1968

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Sleutel, F.W. (1968) A Class of Infinitely Divisible Mixtures. Annals of Mathematical Statistics, 39 (4). pp. 1153-1157. ISSN 0003-4851

Frankena, J.F. (1968) A uniform asymptotic expansion of the solution of a linear elliptic singular perturbation problem. Archive for rational mechanics and analysis, 31 (3). pp. 185-198. ISSN 0003-9527

Velema, E. (1968) European Seminar on Learning and the Educational Process. Pedagogische studiën, 45 (12). pp. 566-571. ISSN 0165-0645

Wijngaarden, L. van (1968) On the equations of motion for mixtures of liquid and gas bubbles. Journal of Fluid Mechanics, 33 (3). pp. 465-474. ISSN 0022-1120

Wijngaarden, L. van (1968) On the oscillations near and at resonance in open pipes. Journal of engineering mathematics, 2 (3). pp. 225-240. ISSN 0022-0833

Mijnheer, J.L. (1968) Steekproeven uit de halve cauchy verdeling. Statistica Neerlandica, 22 (2). pp. 97-101. ISSN 0039-0402

Mijnheer, J.L. (1968) The conduct of the sample average when the first moment is infinite. Statistica Neerlandica, 22 (1). pp. 37-41. ISSN 0039-0402

Feil, D. and Song Loong, W. (1968) The crystal structure of thiourea nitrate. Acta Crystallographica Section B: Structural crystallography and crystal chemistry, 24 . pp. 1334-1339. ISSN 0567-7408

This list was generated on Fri Dec 19 06:28:38 2014 CET.